The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (626 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 2, 1995, pp. 403–412
DOI: 10.4171/ZAA/682

Published online: 1995-06-30

Some Properties of the Attainable Set for the Abstract Control Problem with Application to Controllability

B. Shklyar[1]

(1) Bar-Ilan University, Ramat Gan, Israel

No abstract available for this article.

Keywords: Attainable sets, controllability, abstract evolution equations, linear hereditary systems

Shklyar B.: Some Properties of the Attainable Set for the Abstract Control Problem with Application to Controllability. Z. Anal. Anwend. 14 (1995), 403-412. doi: 10.4171/ZAA/682